# SDR SB05044

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS  COCKPIT EMERGENCY LIGHT SWITCH NOT WORKING PROPERLY.  MAINTENANCE REPAIRED A BROKEN WIRE ABOVE ROW 20ABC.
